# SDR IPXA12575967

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 4 Slat
- Component: Slat, Boeing
- Component part number: 114N4005185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT T/E WEDGE DENTED AND DEBONDED.  REPAIRED REF EOB757-5750-48728-B.
